MathSciNet Relay Station
MathSciNet bibliographic data
MR2564035 65H10 (65H05)
Babajee, D. K. R.; Dauhoo, M. Z.; Darvishi, M. T.; Karami, A.; Barati, A. Analysis of two Chebyshev-like third order methods free from second derivatives for solving systems of nonlinear equations. J. Comput. Appl. Math. 233 (2010), no. 8, 2002–2012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement